Convergence Analysis of The Finite Difference Solution for Two Dimensions Coupled-Benjamin-Bona-Mahony System
AL-Rafidain Journal of Computer Sciences and Mathematics,
2013, Volume 10, Issue 2, Pages 129-141
AbstractThis paper is devoted to drive the matrix algebraic equation for the two-dimensional nonlinear coupled-BBM system which is obtained from using the implicit finite difference method. The convergence analysis of the solution is proved.Numerical experiment is presented with initial conditions describing the generation and evolution.
- Article View: 27
- PDF Download: 25